# SDR SWIA200211347

- Difficulty date: October 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 22,336 hours, 30,575 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Starter/Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT MAIN GENERATOR FAILED TO RESET ITSELF ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REPAIRED WIRE TO RIGHT STARTER/GENERATOR.  CLEANED ALL TERMINALS AND CANNON PLUGS.  TAXIED ACFT.  OPS CHECK GOOD.
